Devys, Christophe; Morel, Jean-Michel; Witomski, P.
A homotopy method for solving an equation of the type -Δu=F(u)
Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4 , p. 205-222
Zbl 0569.65087
URL stable : http://www.numdam.org/item?id=AIHPC_1984__1_4_205_0

Bibliographie

[1] Abraham-Robbin, Transversal Mappings and Flows. W. A. Benjamin, Inc., 1967. MR 240836 | Zbl 0171.44404

[2] R.A. Adams, Sobolev Spaces. Academic Press, New York, 1975. MR 450957 | Zbl 0314.46030

[3] J.C. Alexander and J.A. Yorke, A numerical continuation method that works generically. University of Maryland, Dept. of Math., MD 77-9, JA, TR 77-9, 1977.

[4] S.N. Chow, J. Mallet-Paret and J.A. Yorke, Finding zeros of maps: Homotopy methods that are constructive with probability one. Math. Comp., t. 32, 1978, p. 887-899. MR 492046 | Zbl 0398.65029

[5] B.C. Eaves and R. Saigal, Homotopies for computation of fixed points on unbounded regions, Mathematical Programming, t. 3, n° 2, 1972, p. 225-237. MR 314028 | Zbl 0258.65060

[6] T. Kato, Perturbation theory for nonlinear operators. Springer Verlag, 1966. MR 203473 | Zbl 0148.12601

[7] R.B. Kellog, T.Y. Li and J. Yorke, A Method of Continuation for Calculating a Brouwer Fixed Point, in: Computing Fixed Points with Applications, S. Karamardian, ed., Academic Press, New York, 1977. MR 448864 | Zbl 0426.90094

[8] S. Lang, Analysis, Madison-Wesley Publishing Company, 1968. Zbl 0159.34303

[9] S. Smale, An infinite dimensional version of Sard's theorem. American Journal of Math., t. 87, 1965, p. 861-866. MR 185604 | Zbl 0143.35301

[10] S. Smale, A convergent process of price adjustment and global Newton methods, J. Math. Econ., t. 3, p. 1-14. MR 411577 | Zbl 0354.90018